The stable rationality of quotient spaces for simply connected groups

Research output: Contribution to journalArticle

Abstract

Stable rationality of quotient varieties V/G is proved for representations V of simply connected groups G that have a trivial stabilizer of a generic point.

Original languageEnglish (US)
Pages (from-to)1-14
Number of pages14
JournalMathematics of the USSR - Sbornik
Volume58
Issue number1
DOIs
StatePublished - Feb 28 1987

Fingerprint

Quotient Space
Rationality
Quotient
Trivial

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The stable rationality of quotient spaces for simply connected groups. / Bogomolov, Fedor.

In: Mathematics of the USSR - Sbornik, Vol. 58, No. 1, 28.02.1987, p. 1-14.

Research output: Contribution to journalArticle

@article{16ae25e975184da1a1f5d50a44dbad2c,
title = "The stable rationality of quotient spaces for simply connected groups",
abstract = "Stable rationality of quotient varieties V/G is proved for representations V of simply connected groups G that have a trivial stabilizer of a generic point.",
author = "Fedor Bogomolov",
year = "1987",
month = "2",
day = "28",
doi = "10.1070/SM1987v058n01ABEH003089",
language = "English (US)",
volume = "58",
pages = "1--14",
journal = "Sbornik Mathematics",
issn = "1064-5616",
publisher = "Turpion Ltd.",
number = "1",

}

TY - JOUR

T1 - The stable rationality of quotient spaces for simply connected groups

AU - Bogomolov, Fedor

PY - 1987/2/28

Y1 - 1987/2/28

N2 - Stable rationality of quotient varieties V/G is proved for representations V of simply connected groups G that have a trivial stabilizer of a generic point.

AB - Stable rationality of quotient varieties V/G is proved for representations V of simply connected groups G that have a trivial stabilizer of a generic point.

UR - http://www.scopus.com/inward/record.url?scp=84935956100&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84935956100&partnerID=8YFLogxK

U2 - 10.1070/SM1987v058n01ABEH003089

DO - 10.1070/SM1987v058n01ABEH003089

M3 - Article

VL - 58

SP - 1

EP - 14

JO - Sbornik Mathematics

JF - Sbornik Mathematics

SN - 1064-5616

IS - 1

ER -